Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2005 | 1999 | 1996 | 1993 | 1992 | 1989 | 1984 | 1977 | 1976 | 1973 | 1969
Number of items: 15.

2005

Ballast, A. and Zandbergen, P.J. (2005) Fully Non-linear Diffraction Calculations of a Floating Sphere in Regular Waves. In: 20th International Workshop on Water Waves and Floating Bodies, 29 May - 1 June 2005, Longyearbyen, Sweden.

Zandbergen, Pieter (2005) In memoriam: Willem van Spiegel. Nieuw archief voor wiskunde, Ser. 5, vol. 6 (4). pp. 276-279. ISSN 0028-9825

1999

Heeg, R.S. and Dijkstra, D. and Zandbergen, P.J. (1999) The stability of Falkner-Skan flows with several inflection points. Zeitschrift für angewandte Mathematik und Physik, 50 (1). pp. 82-93. ISSN 0044-2275

1996

Haas, P.C.A. de and Zandbergen, P.J. (1996) The Application of Domain Decomposition to Time-Domain Computations of Nonlinear Water Waves with a Panel Method. Journal of Computational Physics, 129 (2). pp. 332-344. ISSN 0021-9991

1993

Daalen, E.F.G. van and Groesen, E. van and Zandbergen, P.J. (1993) A Hamiltonian formulation for nonlinear wave-body interactions. In: Eighth International Workshop on Water Waves and Floating Bodies, IWWWFB, 23-26 May 1993, St John's, Newfoundland, Canada (pp. pp. 159-163).

Niessen, E.M.J. and Zandbergen, P.J. (1993) New analytical results in the electromagnetic response of composite superconducting wire in parallel fields. IEEE Transactions on Applied Superconductivity, 3 (1). pp. 1030-1034. ISSN 1051-8223

1992

Broeze, Jan and Daalen, Edwin F.G. van and Zandbergen, Pieter J. (1992) The development of a three-dimensional panel method for nonlinear free surface waves. In: International Workshop on Water Waves and Floating Bodies, IWWWFB 07, 24-27 May 1992, Val de Reuil, France (pp. pp. 41-46).

Burg, J.W. van der and Kuerten, J.G.M. and Zandbergen, P.J. (1992) Improved shock-capturing of Jameson's scheme for the Euler equations. International Journal for Numerical Methods in Fluids, 15 (6). pp. 649-671. ISSN 0271-2091

Vreman, A.W. and Geurts, B.J. and Kuerten, J.G.M. and Zandbergen, P.J. (1992) A finite volume approach to large eddy simulation of compressible, homogeneous, isotropic, decaying turbulence. International Journal for Numerical Methods in Fluids, 15 (7). pp. 799-816. ISSN 0271-2091

1989

Romate, J.E. and Zandbergen, P.J. (1989) Boundary integral equation formulations for free-surface flow problems in two and three dimensions. Computational mechanics, 4 (4). pp. 276-282. ISSN 0178-7675

1984

Eck, H.N. van and Zandbergen, P.J. (1984) On the existence and uniqueness of the boundary layer equations for a rotating conducting flow. Indagationes Mathematicae A: Mathematical sciences, 87 (1). pp. 11-29. ISSN 0023-3358

1977

Dijkstra, D. and Zandbergen, P.J. (1977) Non-unique solutions of the Navier-Stokes equations for the Karman swirling flow. Journal of engineering mathematics, 11 (2). pp. 167-188. ISSN 0022-0833

1976

Vooren, A.I. van de and Zandbergen, P.J. , eds. (1976) Proceedings of the Fifth International Conference on Numerical Methods in Fluid Dynamics June 28 – July 2, 1976 Twente University, Enschede. Lecture notes in physics ; 59 . Springer, Berlin, Germany. ISBN 9783540080046

1973

Labrujere, TH. E. and Zandbergen, P.J. (1973) On the application of a new version of lifting surface theory to nonslender and kinked wings. Journal of engineering mathematics, 7 (1). pp. 85-96. ISSN 0022-0833

1969

Zandbergen, P.J. and Baurdoux, H.I. (1969) An application of the N-strip method of integral relations for analyzing the flow around a circular cone. Journal of engineering mathematics, 3 (3). pp. 189-207. ISSN 0022-0833

This list was generated on Thu Oct 2 05:26:54 2014 CEST.